MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. .045" OLIVE WIRE W/TROCAR TIP

TREACE MEDICAL CONCEPTS, INC. .045" OLIVE WIRE W/TROCAR TIP
Model Number 1405-2248
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tip of a plate tack broke off and was retained in the patients bone during a bunion procedure on (b)(6) 2022.The device was not returned for evaluation.The udi referenced is for the sterile kit, (b)(4), the product is distributed within.The device history records were reviewed and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Based on the available information, the most likely cause cannot be determined; however, it is possible the device broke due to impact with another device in the bone or was subjected to additional forces or bending stresses.The case was completed successfully with no additional patient outcomes.Although the company has determined that the subject event in this mdr is unlikely to result in a serious injury if it recurred, the company has decided to file the mdr in an abundance of caution and to ensure full compliance with 21 cfr part 803.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that the tip of a plate tack broke off and was retained in the patients bone during a bunion procedure on (b)(6) 2022.The case was completed successfully with no additional patient outcomes.

Brand Name
.045" OLIVE WIRE W/TROCAR TIP
Common Device Name
OLIVE WIRE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key15830664
Report Number3011623994-2022-00113
Device Sequence Number17455723
Product Code HWE
UDI-Device Identifier00853114006273
UDI-Public00853114006273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A-CLASS I
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model Number1405-2248
Device Lot NumberAL210409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale